# SDR CALA2013120593499

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 83,011 hours, 23,951 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD PUDDLE UNDER NR 2 ENG PYLON SAIL TAIL.  HYD FLUID DROPS COMING FROM SAIL TAIL.  FOUND NR 2 ENG REVERSER HYD RETURN LINE WITH A 1-16" CRACK IAW ITEM 935 IPC 29-11-51-046, BUT ITEM NUMBER NOT LISTED.  REPLACED NR 2 ENG REVERSER HYD RETURN LINE PN 316N3100-35. ROUTED CRACKED LINE TO SHOP 322.  R & R TAG R92864, INSTALLED NEW LINE & SECURED. LEAK CHECKED GOOD.
